MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/G; HIP HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/G; HIP HC LINER
Catalog Number 01.32.3252HCT
Health Effect - Clinical Code Pain (1994)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 december 2018 lot 134688: (b)(4) items manufactured and released on 13 january 2014.Expiration date: 2021-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component revised: stem: masterloc 01.39.011 cementless ti coated std stem # 11 (k151531), lot 162767:(b)(4) items manufactured and released on 28 june 2016.Expiration date: 2021-06-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: cocr 01.25.025 cocr ball head 12/14 ø 32 size xxl +10.5 (k072857), lot 151915: (b)(4) items manufactured and released on 29 september 2015.Expiration date: 2020-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: partial revision (stem and head) in primary cementless tha 1,5 years after index operation due to unspecified pain.We only have one intraoperative fluoroscopy shot and the only additional item of information is that the initially suspected infection was not confirmed by analysis.With the information at hand, we cannot draw any conclusion but we see no evidence of a defective device.
 
Event or Problem Description
The patient came in complaining of pain 1 year and 8 months after primary.The surgeon revised the stem and head with another company's product.The liner was revised with a medacta liner and the surgery was completed successfully.The reason of the pain is unknown.It was thought that the patient may be infected due to swelling.The frozen and micro pathology reports came back negative.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/G
Common Device Name
HIP HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8188867
Report Number3005180920-2018-01031
Device Sequence Number1900360
Product Code LPH
UDI-Device Identifier07630030811999
UDI-Public07630030811999
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2021
Device Catalogue Number01.32.3252HCT
Device Lot Number134688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;